MAUDE Adverse Event Report: STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2 / C-7; PIN, FIXATION, SMOOTH

STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2 / C-7; PIN, FIXATION, SMOOTH
Catalog Number 1910-1273S
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sonic anchors failed to "melt" properly.The first anchor attempted to melt, but the following two anchors did not melt at all.No error message was displayed on the generator.After the first two failed, we disconnected the machine, attached a new tip, then reconnected the machine.No error message displayed either times.The surgery was completed in an old school.No anchors were implanted.
 
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event that sonicanchor kit 2.5x10 mm / force fibre #2-0 / c-2 was alleged of implant ¿ activation failure could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.Per event reported ¿the first anchor attempted to melt, but the following two anchors did not melt at all¿ and as per corresponding labelling under the section ¿troubleshooting & error codes¿ it is pointed out for ¿the electrical interference is sporadic¿ to perform following steps: power down all electrical equipment not in use.Increase distance of other electrical equipment.Connect the unit and other equipment into different outlets.As an accessories change and reboot of generator was performed it could also not be excluded that the event reported was related to other electrical equipment and/or outlets used.However, a check of the whole construct and performing test set-up was impossible since not made available for evaluation.Therefore, a further technical statement could not be given, and a real root cause could not be verified.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description

Brand Name
SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2 / C-7
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19488148
Report Number0009610622-2024-00271
Device Sequence Number17933161
Product Code HTY
UDI-Device Identifier07613327096149
UDI-Public07613327096149
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Catalogue Number1910-1273S
Device Lot Number1000550419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale